MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK BNS; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK BNS; SYRINGE, PISTON
Model Number 8881160629
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that one syringe had a skewed/slanted tip and threads.The definitive lot number could not be determined, but it is either 916879x or 011187x.
 
Additional Manufacturer Narrative
Additional information: the definitive lot number could not be determined, but it is either 916879x or 011187x.The device history record of the two provided lot numbers were reviewed showing pieces were visually inspected and physically tested with no issues relating to the reported condition.No sample was available for evaluation.The manufacturing site was provided one representative photograph for analysis.In the photograph provided, the length of a 60 ml monoject syringe can be observed.The syringe tip appears to be slightly slanted.The exact root cause could not be determined by reviewing the provided photograph.Control mechanisms are in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and packaging processes, and to ensure components and finished product meet all quality inspection standards (qis) during the syringe assembly processes.A material verification processes is maintained at the manufacturing site.The raw materials must pass an inspection and certification review before release to the floor for production.The critical dimensions of the molded components are gauged to ensure molded components meet dimensional specifications and are visually and physically tested for adherence to the qis.Molding, printing, assembly, and packaging machine maintenance requirements are documented.Personnel are trained and certified in the operation of the molding, printing, assembly, and packaging equipment.During manufacturing, process inspectors inspect product at periodic intervals to ensure it meets acceptable quality limits (aql).Procedures and standard work instructions exist for the set-up, operation, and maintenance of the molding machines and assembly machines.Cleaning and maintenance requirements are defined and implemented to ensure continuing process capability.All lots and shop orders are visually and physically inspected to the qis and the statistical sampling must meet the aql requirements during the molding and assembly process.Per procedure, complaint trends are evaluated during the monthly corrective and preventative action (capa) meeting to determine if a capa is warranted.At this time, a capa will not be initiated.However, these conditions will be communicated to the appropriate manufacturing and quality assurance personnel.

Brand Name
MONOJCT 60ML SYR L-LOCK BNS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12935054
Report Number1915484-2021-01265
Device Sequence Number5475945
Product Code FMF
UDI-Device Identifier10884521010963
UDI-Public10884521010963
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881160629
Device Catalogue Number8881160629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown